Rite Aid. With Us It's Personal. Shop Now

Stay informed on coronavirus (COVID-19)

 Due to high demand, orders may be delayed


Rite Aid Migraine Relief Coated Caplets - 100 ct

Usually ships in 1 business day

Item No. 0306157


Migraines are no joke. If you want relief fast, reach for Rite Aid Migraine Relief caplets. Easy to swallow and packed full of power, get back to feeling like yourself again in no time.

  • Pain reliever
  • Compare to the active ingredients in Excedrin Migraine
  • Coated caplets
More Information
Product Name Rite Aid Migraine Relief Coated Caplets - 100 ct
Package Count 100
Prop 65 No
Write Your Own Review
You're reviewing:Rite Aid Migraine Relief Coated Caplets - 100 ct

Do not use more than directed. Adults take 2 caplets with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Under 18 years of age ask a doctor.

Acetaminophen, aspirin, caffeine, carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy Alert: Acetaminophen may cause sever skin reactions. Symptoms include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 2 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding warning: This prodcut contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks ever day while using this product; take more or for a longer time than directed.

Back To Top